MTX and diarrhea

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Mar 2010
Total Posts : 2282
   Posted 6/16/2010 9:32 PM (GMT -6)   
I never had this reaction before but now it seems every Wednesday I get diarrhea and it just so happens it's my MTX day. I have been on it for 2 1/2 years....can I just now be getting side effects?

However- I have since the beginning been very gassy since I've been on it every day. Is it a known side effect or are you affected that way? I swear my family had a big joke before I started MTX that "mom never farts" now I could pass gas all day. Not that I do it in the presence of people smhair

Sorry if this has been TMI

Forum Moderator

Date Joined Nov 2003
Total Posts : 7055
   Posted 6/17/2010 3:05 PM (GMT -6)   
MTX can cause stomach and intestinal issues. Besides diarrhea and gas, are you noticing any other changes in your bowels? You should tell your doctor about what you have noticed so he can evaluate whether the MTX is causing any serious GI issues.
Moderator Crohn's Disease, IBS, and Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 3:59 AM (GMT -6)
There are a total of 2,710,929 posts in 298,940 threads.
View Active Threads

Who's Online
This forum has 153505 registered members. Please welcome our newest member, Henddawn.
176 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, uydfhdfvtdas

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer